# SDR CALA2025080707411

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 54,571 hours, 19,332 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT FL300, FWD SERVICE DOOR LIGHT ILLUMINATED.  BEFORE RUNNING CHECKLIST LIGHT WENT OUT, REQUEST DEFERRAL OF FWD SERVICE DOOR INDICATION,  DEBRIEFED FLIGHT CREW, NO MOVEMENT OF HANDLE DETECTED IN FLT OR ON GROUND,  DOOR OPERATES NORMALLY.  APPROVED FWD SERVICE DOOR INDICATION PLACED ON DEFERRAL, R1 SERVICE DOOR VERIFIED CLOSED LATCHED AND LOCKED PERFORMED DOOR SWITCH TEST (S1147) IAW AMM 52-71-11-710-802, OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME. PERFORMED ENTRY AND GALLEY SERVICE DOOR INDICATION SENSOR TEST IAW AMM 52-71-11-710-801. OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED.
